I was on depo for almost four years and my last shot was in April and my husband and I have been trying to conceive for the last month. Today I got home and noticed some bleeding in my discharge but It was very light. I've gone to the bathroom a couple times since but have not seen anymore blood. Me and my husband have had intercourse everyday for the last month because I had not gotten my period back and did not know when I was fertile. Does this sound like implantation bleeding?
Once you are off depovera it may take some time for your periods to return to normal. Depovera is a hormone shot which is a contraceptive to prevent pregnancy and a woman needs six to eight months to let the hormone clear before she will be able to menstruate and be able to conceive. It is not possible to confirm whether this spotting is due to implantation or some other cause. During implantation the bleeding usually occurs a week to a few days before your periods should normally start. You need to wait or take a pregnancy test to detect pregnancy. Discuss your concerns with a gynecologist. Do write to me again with more queries.
Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.